Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board Member: Bannai, Eiichi / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2016: 0.552

CiteScore 2016: 0.61

SCImago Journal Rank (SJR) 2016: 0.564
Source Normalized Impact per Paper (SNIP) 2016: 1.021

Mathematical Citation Quotient (MCQ) 2016: 0.45

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 1, Issue 1 (Mar 2001)

Issues

Equivariant periodicity for abelian group actions

Shmuel Weinberger / Min Yan
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/advg.2001.004

About the article

Published Online: 2006-01-23

Published in Print: 2001-03-15


Citation Information: Advances in Geometry, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advg.2001.004.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Greg Friedman
Geometry & Topology, 2009, Volume 13, Number 4, Page 2163

Comments (0)

Please log in or register to comment.
Log in